# SDR SWAA2025081300248

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8752Q
- Make and model: Boeing 737-8
- Aircraft serial: 67206
- Aircraft time: 10,914 hours, 5,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT WILL NOT TEST.   R & R AFT LT INBD FLASHLIGHT BATTERY. OPS OK IAW AMM 25-64-00.
